# SDR HEEA082846

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Aerosp AS355*
- Aircraft serial: 3004
- Aircraft time: 6,730 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215001
- Part serial: MA3633
- Condition: Worn
- Location: T/R Spider
- Component: Spider
- Component part number: 350A33200406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER HAS A WORN BEARING. TO BE SENT TO VENDOR.
